Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Developed eye bags after using spectral minoxidil. Any other product for hair growth?

spectral uhp minoxidil from ds laboratories actually started working after 6 weeks of use but i developed eye bags from it and never ever had eye bags before. why has this product caused this and will they go had it 3 weeks now. i emailed d s laboratories for reply yesterday. but read alot of ppl having same symptoms using minoxidil and this is only product which is making my hair grow
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
it seems that you can not tolerate minoxidil
you should stop or reduce the use of minoxidil .
use foam base product ,it might help you
it is the only us fda approved medicine
other drug with peptides are also effective
better to consult dermatologist first
i hope i answered your query
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor